# SDR AALA201804129005

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,025 hours, 28,961 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT WING SLIDE NOT SHOWING ARMED. RESET SLIDE ARMING ARM PIN, SLIDE ARMED NOW, OK FOR SERVICE PER AMM 52-70-00.
